# SDR DHL9671522D

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 121.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT WING LEADING EDGE LOWER SUPPORT ANGLE AT WS 121.5 CRACKED AT ATTACH BOLTS.  STOP DRILLED AND INSTALLED ANGLE REPAIR, 4 INCHES BY 1 INCH, PER SRM  51-10-1.
